# SDR WX0A2014070372006

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9661105
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER EXIT LIGHT SIGN INOPERATIVE.  RE LAMPED IAW MM 33-53-01, OPERATIONS CHECKED GOOD.
